Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 73, NWS Atlanta, GA

April 5, 2022Baldwin County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 5, 2022, 6:50 PM EDT for Baldwin County, Washington County, Wilkinson County, Georgia. It took effect at Apr 6, 2022, 4:47 AM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Apr 5, 2022, 6:50 PM EDT (22:50 UTC)
In effect from
Apr 6, 2022, 4:47 AM EDT
Expired
Apr 6, 2022, 9:43 PM EDT
In force
17 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Baldwin County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Milledgeville (MLGG1). The gauge peaked at 31.44 ft at Apr 7, 2022, 6:00 PM EDT.

actionminormoderate10203004/0504/0604/0704/08
Action stage
20 ft
Minor stage
22 ft
Moderate stage
32 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

053 
WGUS42 KFFC 052250
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
650 PM EDT Tue Apr 5 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Oconee River near Milledgeville affecting Washington, Wilkinson 
  and Baldwin Counties.

For the Oconee River Basin...including Milledgeville...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&


GAC009-303-319-061100-
/O.NEW.KFFC.FL.W.0073.220406T0847Z-220407T1528Z/
/MLGG1.1.ER.220406T0847Z.220406T1800Z.220407T0927Z.NO/
650 PM EDT Tue Apr 5 2022

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO LATE THURSDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Milledgeville.

* WHEN...From late tonight to late Thursday morning.

* IMPACTS...At 24 feet, Minor flooding continues upstream and 
  downstream from the gage located around one half mile upstream 
  from the Georgia Highway 22 and 24 bridge. The parking lot and 
  portions of the Oconee River Greenway Park just downstream from 
  the bridge will be flooded. Low lying areas of woodlands and 
  pasture near the river will be flooded one to two feet deep. 
  Sinclair Dam will likely have two gates open to reach this height.

* ADDITIONAL DETAILS...
  - At 6:30 PM EDT Tuesday the stage was 13.3 feet.
  - Forecast...The river will rise above flood stage late tonight
    to 24.7 feet tomorrow evening. It will fall below flood stage
    early Thursday morning.
  - Flood stage is 22 feet.


&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324


$$
4 follow-up statements
901 
WGUS82 KFFC 060123
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
923 PM EDT Tue Apr 5 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Milledgeville affecting Washington, Wilkinson 
  and Baldwin Counties.

For the Oconee River Basin...including Milledgeville...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

&&


GAC009-303-319-061330-
/O.CON.KFFC.FL.W.0073.220406T0847Z-220407T1528Z/
/MLGG1.1.ER.220406T0312Z.220407T1800Z.220408T0748Z.NO/
923 PM EDT Tue Apr 5 2022

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO LATE 
THURSDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Milledgeville.

* WHEN...From late tonight to late Thursday morning.

* IMPACTS...At 30 feet, Minor flooding continues to expand further 
  into the woodlands and pasture upstream and downstream from the 
  gage near the Georgia Highway 22 and 24 bridge. Fishing Creek 
  backs up and a few buildings along the creek will be flooded. Also 
  Tanyard Branch Stream between East Thomas and East Charleston 
  Streets in Milledgeville will flood. Sinclair Dam will likely have 
  four to five gates open to reach this height.

* ADDITIONAL DETAILS...
  - At 9:00 PM EDT Tuesday the stage was 18.9 feet.
  - Forecast...The river will rise above flood stage late this
    evening to 29.5 feet tomorrow evening then remain relatively
    steady through Thursday.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324


$$
469 
WGUS82 KFFC 060913
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
513 AM EDT Wed Apr 6 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Oconee River near Milledgeville affecting Washington, Wilkinson 
  and Baldwin Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Big Sandy Creek at US 441 near Irwinton, 
Oconee, Dublin, Mount Vernon...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at weather.gov/atlanta.

&&


GAC009-303-319-062115-
/O.EXT.KFFC.FL.W.0073.000000T0000Z-220408T1348Z/
/MLGG1.1.ER.220406T0235Z.220407T1800Z.220408T0748Z.NO/
513 AM EDT Wed Apr 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Oconee River near Milledgeville.

* WHEN...Until late Friday morning.

* IMPACTS...Between 27 and 30 feet, Minor flooding continues in the 
  woodlands and pasture upstream and downstream from the gage 
  located around one half mile upstream from the Georgia Highway 22 
  and 24 bridge. The parking lot and the Oconee River Greenway Park 
  just downstream from the bridge will be completely flooded with 
  water several feet deep. Sinclair Dam will have three to four 
  gates open to reach this height.


* ADDITIONAL DETAILS...
  - At 5:00 AM EDT Wednesday the stage was 28.4 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 AM EDT Wednesday was 28.4 feet.
  - Forecast...The river will fall to 28.1 feet and then begin
    rising this morning. It will then rise again to 29.5 feet
    this evening. It will fall to 29.4 feet and then begin rising
    tomorrow morning. It will then rise again to 29.6 feet early
    tomorrow afternoon. It will fall below flood stage early
    Friday morning to 12.0 feet and then begin rising early
    Sunday morning then rise again.
  - Flood stage is 22 feet.
  - Flood History...This crest compares to a previous crest of
    30.6 feet on 03/16/1976.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324


$$
620 
WGUS82 KFFC 061506
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1106 AM EDT Wed Apr 6 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Milledgeville affecting Washington, Wilkinson 
  and Baldwin Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at weather.gov/atlanta.

&&


GAC009-303-319-070315-
/O.EXT.KFFC.FL.W.0073.000000T0000Z-220407T0900Z/
/MLGG1.1.ER.220406T0235Z.220406T1330Z.220407T0300Z.NO/
1106 AM EDT Wed Apr 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding will continue.

* WHERE...Oconee River near Milledgeville.

* WHEN...Until late tonight.

* IMPACTS...At 27 feet, Minor flooding continues in the woodlands 
  and pasture upstream and downstream from the gage located around 
  one half mile upstream from the Georgia Highway 22 and 24 bridge. 
  The parking lot and the Oconee River Greenway Park just downstream 
  from the bridge will be completely flooded with water several feet 
  deep. Sinclair Dam will have three to four gates open to reach 
  this height.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Wednesday the stage was 26.6 feet and
    falling.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 12.2 feet Monday
    morning.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324


$$
079 
WGUS82 KFFC 070143
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
943 PM EDT Wed Apr 6 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Oconee River near Milledgeville affecting Washington, Wilkinson 
  and Baldwin Counties.

GAC009-303-319-070245-
/O.CAN.KFFC.FL.W.0073.000000T0000Z-220407T0143Z/
/MLGG1.1.ER.220406T0235Z.220406T1330Z.220407T0115Z.NO/
943 PM EDT Wed Apr 6 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oconee River near Milledgeville.

* ADDITIONAL DETAILS...
  - At 9:30 PM EDT Wednesday the stage was 21.9 feet.
  - Forecast...The river is expected to fall to 11.5 feet Monday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 5, 5:11 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 5, 5:11 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
511 PM EDT Tue Apr 5 2022

.UPDATE...

Trimmed the western edge of the TOR Watch.

.PREV DISCUSSION... /Issued 411 PM EDT Tue Apr 5 2022/

UPDATE...

Updated to trim some of the western end of the TOR Watch.

PREV DISCUSSION... /Issued 309 PM EDT Tue Apr 5 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

No major changes to the short term forecast through Wednesday.
Mesoanalysis shows warm front draped across portions of north-
central GA, along a line from Troup to Bibb to Warren. Most storms
north of this boundary remain elevated and are unlikely to
produce damage winds with a decreased Tor threat, however heavy
rainfall and lightning will remain an issue through the afternoon.
Primary concern remains south of the front in central Georgia
with temps in the upper 60s to mid 70s with Tds hovering in the
60s, with SBCAPE values ~500-1500 j/kg. See previous discussion
for more:

Previous Short Term Discussion....

Tuesday...

An Enhanced Risk Severe Weather Outlook has been forecast for most
of Central Georgia today with a threat for widespread damaging wind
gusts and several tornadoes possible, one or two of which may be
strong or long track. The primary threat will be this afternoon and
early evening, south of the I-20 corridor, with the highest severe
potential being along and south of a line from Columbus to Macon to
Augusta.

A strengthening low-level shortwave is currently digging across the
Lower Mississippi Valley and will continue moving eastward
throughout the day (best illustrated at 700 hPa). This shortwave
trough, with an associated low-level jet with winds over 60 kts
between 1-3 km aloft, will provide ample low-level lift throughout
the region with a weak low-pressure system being pulled across the
northern Gulf states through the day on Wednesday that will pull a
warm, moist Gulf airmass onto the forecast area throughout the
morning. Within this airmass...

* PWAT values are expected to surge well over 1.5" as dewpoints rise
  to the low 60s.
* Surface-based CAPE values over 1000 J/kg, possibly as high as 2000
  J/kg as afternoon highs reach the upper 60s and 70s.
* Abundant low-level shear due to the aforementioned jet manifests
  as 0-1 km storm-relative helicity values between 150-400 m2/s2.
* Quarter-circled shaped hodographs from 0-1.5 km and semi-circled
  hodographs from 0-6 km, storm relative inflow having
  nearly 100 percent streamwise vorticity vs crosswise vorticity.

These ingredients combined are expected to create numerous severe
thunderstorms this afternoon, taking the form of a quasi-linear
convective system (QLCS) projected to kick through this afternoon
with several discrete, strong to potentially severe cells ahead of
the main line in the late morning and early afternoon. The primary
threats being severe, damaging wind gusts contained in storm
downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being
transfered to the ground and tornadoes, with high-resolution models
resolving several embedded rotating supercells within a quasi-linear
convective line. Other threats include sparse large hail and
isolated flash flooding though the messy, fast-moving storm mode
will limit these other threats. The shear speed of this system being
pushed by the forcing of the shortwave through is perhaps the only
thing preventing a larger severe weather outbreak from being
forecast.

Wednesday...

The cold pool following this line of storms won't be all that 'cool'
with generally moist adiabatic, thermodynamic profiles.
Additionally, the weak surface low-pressure will be short-lived and
won't have the ability to pull colder air behind it in the form of a
true cold front with a larger, more robust low-pressure system to
the north in the western Great Lakes region keeping the area in
broad southerly flow. The result means warm, moist air will linger
throughout the forecast area.

In Central Georgia, a coastal boundary is expected to move into the
region with a much weaker shortwave moving over the southern Gulf
states aloft. Models are predicting an unorganized cluster of storms
to develop. With PWATs increasing to near 2 inches, but shear values
being diminished in the area with a lack of stronger synoptic
forcing will limit severe potential. A Slight Risk Severe Weather
Outlook is forecast for the area as a result. The primary threat for
Central Georgia by Wednesday could be flash flooding with the
cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of
rain. Current antecedent conditions combine with the sandy Coastal
Plains soils types suggest the area may be able to handle a second
dose of heavy precip, but will need to be reevaluated after the
first round of storms moves through. Furthermore, several questions
remain about the recovery of the atmosphere after this initial wave
of storms. Strong damaging winds may also be a concern in water-
loaded downdrafts, with outside threats for large hail and very
brief spin-up tornadoes.

In North Georgia, a true cold front will push southwards into the
Northwestern corner of Georgia by dusk, with decent moisture and
instability recovery expected after the initial wave of storms on
Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been
issued for the area of far north and northwest Georgia, however,
several unresolved questions still exist with this potential sever
weather setup. With relatively drier air aloft, models are
struggling to produce robust storms in the region along the frontal
zone and there is some question if convective storms further south
could rob northern Georgia of significant instability. Furthermore,
the timing of the system in the late evening could prevent storms
from being surface-based, which could prevent storms from harnessing
better ow-level wind profiles into tornadic circulations. With these
questions in mind, the primary threats will still be damaging wind
gusts with a tornado or two possible.

Thiem/Morgan

LONG TERM /Thursday through Tuesday/...

No major changes needed to the extended portion of the forecast
today. Anomalously cold temperatures still expected Thursday Night
through Sunday Morning. There will definitely be a potential for
frost/freeze conditions, especially across north Ga during this
period.

Previous Extended Discussion....

By Thursday morning, some lingering stratiform precip. on the
periphery of Wednesday's system will be exiting the CWA to the east.
The impressive, expansive upper trough that fueled our final round
of active weather continues to dig further down across the
southeast, with a tight pressure gradient on its outer edge (~20-22
mb difference across GA). As such, gusty gradient winds will be
possible through Saturday afternoon when the trough begins to lift
across the mid-Atlantic states. Several shortwave disturbances
rounding the inner edge of the trough will lead to increased cloud
cover and brief bursts of rain across north GA on Friday into
Saturday. A surface high from over the Gulf and stout upper ridging
break the active pattern as they settle in across the southeast on
Sunday to round off the weekend and take us through the beginning of
the work week.

Temperatures will be quite cool for April standards following the
cold frontal passage on Thursday night. Highs will stall out in the
mid-50s to 60s, 12-15 degrees below average; lows through the
weekend will be in the 30s, about 5-10 degrees below average. As the
surface high begins to drift across the southeast Sunday, winds
shift to be primarily from the southeast, and temperatures recover
to seasonable highs in the 70s-80s and lows in the 40s.

Hochstatter/NListemaa

AVIATION...
18Z Update...

IFR/LIFR cigs and visbys at metro TAF sites. Expecting trend to
continue through the afternoon as convection moves across the
area, exiting around 20z. Winds go SW around 20z between 8-12kts,
with some gusts up to 22-25kts possible within heavier rain
bands. MVFR cigs through the evening with lighter SW winds,
dropping into IFR once more overnight through the morning. Have
recovery to MVFR by tomorrow afternoon but low confidence.
Introduced PROB30 for incoming afternoon convection tomorrow.

//ATL Confidence...18Z Update...
Low to medium on lasting MVFR and MVFR vs IFR tomorrow morning
Medium on exit timing of SHRA/TSRA and PROB30 timing for tomorrow
afternoon
Medium to high on visbys
High on all other elements

Morgan

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  54  68 /  30  50  60   0
Atlanta         62  79  52  66 /  20  50  70   0
Blairsville     54  78  46  62 /  40  50  80   5
Cartersville    59  82  48  66 /  20  50  70   0
Columbus        63  81  54  70 /  30  70  70   0
Gainesville     61  79  53  65 /  30  50  70   0
Macon           62  83  56  73 /  50  70  60   5
Rome            59  82  49  67 /  30  60  70   0
Peachtree City  61  80  51  68 /  20  60  70   0
Vidalia         65  82  62  75 /  90  70  50  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Dodge...Emanuel...Glascock...Jefferson...Johnson...
Laurens...Montgomery...Telfair...Toombs...Treutlen...Warren...
Washington...Wheeler.

Flood Watch from Wednesday morning through Thursday morning for
the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Monroe...Montgomery...
Morgan...Muscogee...Oglethorpe...Peach...Pulaski...Putnam...
Schley...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Upson...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....NListemaa
AVIATION...Morgan
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1217 PM EDT Tue Apr 5 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1217 PM EDT Tue Apr 5 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Widespread showers and thunderstorms will continue across north
and central Georgia through the evening hours. Thunderstorms will
be capable of producing frequent lightning strikes, gusty winds
and locally heavy rainfall. The primary severe hazard would be
damaging wind gusts in excess of 60 mph. A tornado or two is also
possible. Repeated rounds of storms will increase the risk for
flooding and flash flooding of creeks and streams.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A line of showers and scattered thunderstorms will move through
the area on Wednesday afternoon. Some storms may become strong to
severe and capable of producing damaging wind gusts and isolated
large hail. A brief tornado or two are possible. Localized
flooding and flash flooding is possible, especially in areas that
received heavy rainfall on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation, especially this
afternoon across central Georgia. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 5, 5:02 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          1 NNE BONAIRE           32.56N  83.59W
04/05/2022                   HOUSTON            GA   AMATEUR RADIO

            REPORT OF 1 HOME DESTROYED WITH POWERLINES DOWN.

&&

EVENT NUMBER FFC2200319

BAKER
Local storm report, Apr 5, 5:24 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      3 WSW JOHN TANNER STATE 33.58N  85.21W
04/05/2022                   CARROLL            GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF
            BURWELL RD AND DAVENPORT MILL RD

&&

EVENT NUMBER FFC2200320

BAKER
Local storm report, Apr 5, 5:26 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      3 WSW BOWDON            33.52N  85.29W
04/05/2022                   CARROLL            GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF CUMBIE
            RD AND SANDY FLAT RD

&&

EVENT NUMBER FFC2200321

BAKER
Local storm report, Apr 5, 5:41 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TORNADO          SWAINSBORO              32.60N  82.33W
04/05/2022                   EMANUEL            GA   EMERGENCY MNGR

            REPORTS OF TREES AND POWERLINES DOWN IN SWAINSBORO.
            ADDITIONAL DAMAGE AROUND TOWN POSSIBLE. TDS NOTED FROM
            KJGX RADAR.

&&

EVENT NUMBER FFC2200322

DJN
Local storm report, Apr 5, 5:48 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     STELLAVILLE             33.19N  82.33W
04/05/2022                   JEFFERSON          GA   EMERGENCY MNGR

            1 METAL OUTDOOR STRUCTURE DAMAGED WITH TREES AND
            POWERLINES DOWN NEAR THE INTERSECTION OF CAMPGROUND RD
            AND HWY 80

&&

EVENT NUMBER FFC2200323

BAKER
Special weather statement, Apr 5, 5:56 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Tue Apr 5 2022

GAZ113-052230-
Toombs GA-
556 PM EDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of southeastern Toombs
County through 630 PM EDT...

At 556 PM EDT, a line of strong thunderstorms was along a line
extending from New Branch to near Plant Hatch, and moving northeast
at 75 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

These storms will remain over mainly rural areas of southeastern
Toombs County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.

&&

LAT...LON 3192 8223 3191 8225 3193 8226 3193 8227
      3194 8228 3193 8230 3195 8231 3193 8231
      3194 8235 3194 8236 3214 8220 3191 8223
TIME...MOT...LOC 2156Z 225DEG 64KT 3208 8224 3190 8237

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:33 AM EDTSpecial Weather StatementFFCHarris27 min
Apr 5, 8:51 AM EDTSpecial Weather StatementFFCHenry, Spalding24 min
Apr 5, 9:03 AM EDTSpecial Weather StatementFFCHarris27 min
Apr 5, 9:14 AM EDTSpecial Weather StatementFFCTroup31 min
Apr 5, 9:24 AM EDTSpecial Weather StatementFFCTalbot, Upson36 min
Apr 5, 9:36 AM EDTSpecial Weather StatementFFCBibb, Crawford, Peach24 min
Apr 5, 9:53 AM EDTSpecial Weather StatementFFCMeriwether, Pike37 min
Apr 5, 10:00 AM EDTSpecial Weather StatementFFCLamar, Monroe, Upson30 min
Apr 5, 10:36 AM EDTSpecial Weather StatementFFCButts24 min
Apr 5, 11:25 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam35 min
Apr 5, 11:48 AM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes27 min
Apr 5, 1:37 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster53 min
Apr 5, 1:39 PM EDTTornado WarningFFCStewart36 min
Apr 5, 1:58 PM EDTTornado WarningFFCChattahoochee, Marion32 min
Apr 5, 2:20 PM EDTSevere Thunderstorm WarningFFCLamar, Marion, Talbot, Taylor, Upson40 min
Apr 5, 2:26 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster49 min
Apr 5, 2:28 PM EDTTornado WarningFFCMarion, Talbot, Taylor32 min
Apr 5, 2:30 PM EDTRiver Flood WarningFFCCobb4 hr
Apr 5, 2:44 PM EDTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Fulton and 1 more3 hr
Apr 5, 2:48 PM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more40 hr
Apr 5, 2:48 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Macon, Monroe and 2 more42 min
Apr 5, 2:55 PM EDTRiver Flood WarningFFCDeKalb21 days
Apr 5, 2:56 PM EDTTornado WarningFFCCrawford, Taylor34 min
Apr 5, 2:57 PM EDTRiver Flood WarningFFCDeKalb6 hr
Apr 5, 3:05 PM EDTRiver Flood WarningFFCForsyth, Fulton35 hr
Apr 5, 3:08 PM EDTRiver Flood WarningFFCFulton, Gwinnett21 days
Apr 5, 3:08 PM EDTTornado WarningFFCMacon22 min
Apr 5, 3:12 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison33 min
Apr 5, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dooly, Houston, Macon, Peach and 4 more47 min
Apr 5, 3:14 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Apr 5, 3:15 PM EDTFlash Flood WarningFFCChattahoochee, Muscogee3 hr
Apr 5, 3:20 PM EDTRiver Flood WarningFFCFulton21 days
Apr 5, 3:20 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Apr 5, 3:23 PM EDTTornado WarningFFCBibb, Jones25 min
Apr 5, 3:27 PM EDTTornado WarningFFCHouston, Macon, Peach33 min
Apr 5, 3:28 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more47 min
Apr 5, 3:31 PM EDTRiver Flood WarningFFCFayette, Spalding30 hr
Apr 5, 3:32 PM EDTTornado WarningFFCDooly, Houston, Pulaski43 min
Apr 5, 3:50 PM EDTTornado WarningFFCHouston, Twiggs, Wilkinson25 min
Apr 5, 3:59 PM EDTTornado WarningFFCBaldwin, Hancock, Putnam31 min
Apr 5, 4:00 PM EDTTornado WarningFFCBleckley, Laurens, Pulaski30 min
Apr 5, 4:06 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 3 more39 min
Apr 5, 4:13 PM EDTTornado Warning Tornado observedFFCTwiggs, Wilkinson32 min
Apr 5, 4:15 PM EDTTornado WarningFFCBleckley, Dodge, Laurens30 min
Apr 5, 4:16 PM EDTRiver Flood WarningFFCForsyth12 hr
Apr 5, 4:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Twiggs, Washington, Wilkinson53 min
Apr 5, 4:23 PM EDTTornado WarningFFCDodge, Telfair, Wilcox27 min
Apr 5, 4:29 PM EDTRiver Flood WarningFFCGwinnett63 min
Apr 5, 4:29 PM EDTRiver Flood WarningFFCGwinnett7 hr
Apr 5, 4:32 PM EDTTornado WarningFFCLaurens28 min
Apr 5, 4:32 PM EDTTornado WarningFFCHancock, Warren11 min
Apr 5, 4:47 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Montgomery, Telfair and 3 more43 min
Apr 5, 4:54 PM EDTTornado WarningFFCJohnson, Laurens36 min
Apr 5, 4:57 PM EDTTornado WarningFFCEmanuel, Johnson, Laurens, Treutlen33 min
Apr 5, 5:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington33 min
Apr 5, 5:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Montgomery, Toombs35 min
Apr 5, 5:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler20 min
Apr 5, 5:29 PM EDTTornado WarningFFCEmanuel20 min
Apr 5, 5:56 PM EDTSpecial Weather StatementFFCToombs34 min
Apr 5, 6:22 PM EDTRiver Flood WarningFFCGwinnett, Walton5 hr
Apr 5, 7:52 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.